# SDR VNAA2024091711102

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 46,834 hours, 36,728 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE GROUND AIR ACTUAL COVER MISSING / REMOVED AND REPLACED LOW PRESSURE GROUND AIR LOCKING PIN AND INSTALLED NEW COVER AND PIN IAW CRJ 700 AMM 21-20-02-000/400-801-A01-PSA.
